# SDR SWAA2025092416652

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 43,475 hours, 20,517 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WINGLET ASSEMBLY MISSING PAINT IS SHOWING SIGNS OF CORROSION APPROXIMATELY 0.5 INCHES WIDE BY 2.0 INCHES IN LENGTH.   EVALUATED IAW SRM 57-31-00 AP37.1-0632.  REMOVED CORROSION IAW SRM 51-10-02.   DAMAGE DIMENSIONS ARE AS FOLLOWS; LENGTH: 2.60 INCHES; WIDTH: 0.70 INCHES; DEPTH: 0.090 INCHES. LOCATED APPROXIMATELY 3 INCHES BELOW THE WINGLET UPPER CAP ON THE INBOARD AFT EDGE.  CW PER EA 25-157-02570.
